Some informational properties of Markov pure-jump processes

Monica E. Dumitrescu

Časopis pro pěstování matematiky (1988)

  • Volume: 113, Issue: 4, page 429-434
  • ISSN: 0528-2195

How to cite

top

Dumitrescu, Monica E.. "Some informational properties of Markov pure-jump processes." Časopis pro pěstování matematiky 113.4 (1988): 429-434. <http://eudml.org/doc/21714>.

@article{Dumitrescu1988,
author = {Dumitrescu, Monica E.},
journal = {Časopis pro pěstování matematiky},
keywords = {Markov jump process; information source; ergodic irreducible Markov chain; Shannon-McMillan's theorem; cross-entropy},
language = {eng},
number = {4},
pages = {429-434},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Some informational properties of Markov pure-jump processes},
url = {http://eudml.org/doc/21714},
volume = {113},
year = {1988},
}

TY - JOUR
AU - Dumitrescu, Monica E.
TI - Some informational properties of Markov pure-jump processes
JO - Časopis pro pěstování matematiky
PY - 1988
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 113
IS - 4
SP - 429
EP - 434
LA - eng
KW - Markov jump process; information source; ergodic irreducible Markov chain; Shannon-McMillan's theorem; cross-entropy
UR - http://eudml.org/doc/21714
ER -

References

top
  1. A. Albert, Estimating the infinitesimal generator of a continuous time finite state Markov process, Ann. Math. Statist. 58 (1962), 727-753. (1962) Zbl0119.14702MR0137159
  2. I. V. Basawa B. L. S. Prakasa Rao, Statistical inference for stochastic processes, Academic Press, London, 1980. (1980) Zbl0448.62070MR0586053
  3. P. Billingsley, Statistical inference for Markov processes, University of Chicago Press 1961. (1961) Zbl0106.34201MR0123419
  4. J. L. Doob, Stochastic processes, John Wiley, New York, 1953. (1953) Zbl0053.26802MR0058896
  5. S. Guiaşu, Information Theory with applications, McGraw-Hill Inc., Great Britain, 1977. (1977) Zbl0379.94027MR0504352
  6. A. Perez, Sur la théorie de l'information dans le cas d'un alphabet abstrait, Trans. First Prague Conf. Inf. Theory, Statist. Dec. Functions, Random Proc. (1956), Prague 1957, 209-243. (1956) Zbl0106.33102MR0099890
  7. A. Perez, Information Theory with an abstract alphabet. Generalized forms of McMillan's limit theorem for the case of discrete and continuous time, Teor. verojatn. i primen. T IV, (1959), 105-109. (1959) Zbl0231.94011MR0106126
  8. A. Perez, Extentions of Shannon-McMillan's limit theorem to more general stochastic processes, Trans. Third Prague Conf. Inf. Theory, Statist. Dec. Functions, Random Proc. (1962), Prague 1964, 545-574. (1962) MR0165996

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.